MAUDE Adverse Event Report: ST PAUL DELTEC; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS

ST PAUL DELTEC; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Model Number 21-4436-24
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while flushing the smiths medical port system there was an usual resistance, the resistance suddenly increased abruptly.A performed x ray showed a rupture of the intravascular tube.The detached tube was recovered by an interventional radiology and the remaining port system is still in situ.A sonographically proven thrombosis of the right subclavian vein.No further adverse patient effects were reported.

Brand Name
DELTEC
Common Device Name
PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVAS
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10591695
Report Number3012307300-2020-09890
Device Sequence Number3885745
Product Code LJT
UDI-Device Identifier10610586032653
UDI-Public10610586032653
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2024
Device Model Number21-4436-24
Device Lot Number3806889
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age49 YR